# SDR AALA2020041319003

- Difficulty date: April 10, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 60,554 hours, 22,784 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lever
- Condition: Lack Of Lube
- Location: Evac Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - FLIGHT ATTENDANT REPORTS L1 DOOR SLIDE ARM/DISARM LEVER DIFFICULT TO OPERATE. CLEANED AND LUBRICATED LEVER PER AFMM 20-14-1 AND 20-14-10. OPS CHECK NORMAL.
